[1]卢建立,任凤霞,马美琳.路,圈的倍图的染色问题[J].江西师范大学学报(自然科学版),2012,(03):241-244.
 LU Jian-li,REN Feng-xia,MA Mei-lin.The Coloring Problems for Double Graph of Path and Circle[J].,2012,(03):241-244.
点击复制

路,圈的倍图的染色问题()
分享到:

《江西师范大学学报》(自然科学版)[ISSN:1006-6977/CN:61-1281/TN]

卷:
期数:
2012年03期
页码:
241-244
栏目:
出版日期:
2012-05-01

文章信息/Info

Title:
The Coloring Problems for Double Graph of Path and Circle
作者:
卢建立;任凤霞;马美琳
河南师范大学数学与信息科学学院,河南新乡453007
Author(s):
LU Jian-li REN Feng-xia MA Mei-lin
关键词:
倍图邻强边染色均匀邻强边染色
Keywords:
double graph equitable adjacent strong edge coloring equitable adjacent strong edge chromatic number
分类号:
O157.5
文献标志码:
A
摘要:
通过分类讨论、归纳探究,在图的点边集合与色集合间构造了一种一一对应关系.通过这种新关系,研究了路和圈的倍图的邻强边染色以及路的倍图的均匀邻强边染色,得到相应的色数,并给出了具体的染色方案
Abstract:
Through classification discussion and inductive exploration, the adjacent strong edge coloring of double graphs of path and circle and the equitable adjacent strong edge coloring of double graphs of path are studied by setting up a corresponding relation between the set of vertices and edges and the set of color. Corresponding chromatic numbers are obtained by this new relation, at the same time, the corresponding coloring schemes are given.

参考文献/References:

[1] 卢建立, 张志芳. 6连通图完美匹配上的可收缩边 [J]. 江西师范大学学报: 自然科学版, 2010, 34(6): 590-593.
[2] Bazgan C, Harkat?Benhamdine A, Li Hao, et al. On the vertex-distinguishing proper edge-colorings of graphs [J]. J Combin Theory: Series B, 1999, 75(2): 288-301.
[3] Burris A C, Schelp R H. Vertex-distinguishing proper edge-colorings [J]. J Graph Theory, 1997, 26(2): 73-82.
[4] 马刚, 张忠辅. 若干图的倍图的均匀邻强边染色 [J]. 纯粹数学与应用数学, 2010, 26(1): 64-68.
[5] Ma Gang, Ma Ming, Zhang Zhongfu. On the equitable total coloring of double graph of some graphs [J]. J Mathematical Study, 2009, 42(1): 40-44.
[6] Zhang Zhongfu, Liu Linzhong, Wang Jianfang. Adjacent strong edge coloring of graphs [J]. Applied Mathematics Letters, 2002, 15(5): 623-626.
[7] 田双亮, 李敬文, 张忠辅. 的均匀邻强边色数 [J]. 数学的实践与认识, 2006, 36(3): 244-248.
[8] Sheng Bau, Li Mingzhe, Liu Linzhong, et al. On the equitable adjacent strong edge chromatic number of [J]. Mathematics in Economics, 2002, 19(3): 15-18.
[9] Zhang Zhongfu, Qiu Pengxiang, Zhang Donghan, et a1.The double graph and the complement double graph of a graph [J]. Advances in Mathematics, 2008, 37(3): 303-310.
[10] 张忠辅, 李敬文, 赵传成, 等. 若干联图的点可区别均匀边色数 [J]. 数学学报: 中文版, 2007, 50(1): 197-204.

更新日期/Last Update: 1900-01-01